MAUDE Adverse Event Report: BECTON DICKINSON BD SYRINGE 3ML LL W/NDL ECLIPSE 23X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON BD SYRINGE 3ML LL W/NDL ECLIPSE 23X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305782
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 3ml ll w/ndl eclipse 23x1 rb had leakage at the luer connection.The following information was provided by the initial reporter: material # 305782 , batch # 4187641.Verbatim: rcc received a complaint via email.Email(s) attached.We have received a quality complaint on product sold to our customer.Please contact the customer, and include complaint# (b)(4) on any future communications.Injuries or adverse event: no.Item: 305782.Quantity affected:1cs.Serial/lot number: (b)(6).Po : (b)(6).Are any samples available for return? yes.Reported issue: the item is leaking when attached to an extension set; leaking where luer connector meets the set.This is happening on only this syringe and issue does not occur when using a different product from bd.Customer disposition request: replacement.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.D.3.Franklin lakes has been listed as the manufacturer.G.1.Franklin lakes has been listed as the manufacturer.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 3 samples submitted for evaluation.The reported issue of leakage at luer connection was not confirmed upon inspection of the samples.Analysis of the samples showed no damage or defects.The samples were subjected to a leak test and all samples passed with no abnormalities observed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the defect was not replicated.

Brand Name
BD SYRINGE 3ML LL W/NDL ECLIPSE 23X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22075200
Report Number2243072-2025-00675
Device Sequence Number20932122
Product Code FMI
UDI-Device Identifier00382903057825
UDI-Public(01)00382903057825(11)240709(17)290630(10)4187641
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305782
Device Lot Number4187641
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown